# SDR IPXA202507316270

- Difficulty date: April 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,357 hours, 17,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438200
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  2 CRACKS FOUND ON RIB 26 AFT (RH) FLAP, MARKED IN RED ACCOMPLISHED E.A.#: 300-5750-27-A3921, PRELIMINARY 1, STEP# 32.
